# SDR WX0A073199

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N221NV
- Make and model: Airbus A320-214
- Aircraft serial: 1288
- Aircraft time: 38,058 hours, 25,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA STATED THE EXIT ROW LIGHTING OVER THE RIGHT WING WAS NOT OPERATIVE.   TROUBLESHOT IAW TSM 33-51-00-810-806A EPSU COMMUNICATION FAULT MESSAGE. FOUND FAULTY BATTERY AT 12WL EPSU.
